Facebook Pixel
EmpowHER Guest

Could I be pregnant?

By Anonymous June 30, 2014 - 4:18am
Rate This

Ok, so my boyfriend and I have been having a lot of sex over the last two weeks as his parents are on holiday and we're enjoying the free house. So twice the condom burst and I had to take the morning after pill to be on the safe side. My period the came on the 24th of June (when it was expected) and that's also the day I got put on the pill. So at the weekend there we had sex again (gross cos I was on my period I know) and now today I've been feeling incredibly nauseated. Could I be pregnant or am I just being paranoid?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post! 

It's not likely you're pregnant. You could be nauseated from the Pill -  it causes really bad nausea for some women and they have to choose another form of birth control. 

You also could have an gastro-intestinal issue that is causing the nausea. 

Keep taking your Pills and if the nausea continues, ask your doctor about other options - and make sure you use another method of birth control in the meantime. 

Also, try a different brand of condoms - two breaking in a week is very unusual. 



July 1, 2014 - 10:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!